# SDR SWAA2022072227916

- Difficulty date: July 11, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 57,931 hours, 34,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241BF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF UPPER SURFACE HAS PULLED FIBERS / [01] EVALUATED FLOOR PANEL 241BF FOUND WITH IN REPAIRABLE LIMITS OF SRM 53-00-50-2R-1 REPAIR 1;[02] PREPPED FLOOR PANEL 241BF FOR WET LAY-UP REPAIR IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEP 3 (A-K);[03] VERIFIED MATERIALS FOR WET LAY-UP REPAIR ON FLOOR PANEL 241BF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 TABLE 201  RESIN BMS2-201 TY3 (A133940)  FABRIC BMS9-3 TY H3 (A13436)  POTTING COMPOUND BMS5-28 TY 19 (A133227);[04] OK TO BOND WET LAY-UP REPAIR ON FLOOR PANEL 241BF;[05] VERIFIED STEPS 1;2 AND 3; STEP 4 OK GIVEN TO BOND;[06] BONDED REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 241BF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (L-O)  ALL REPAIRS COMPLETE;[07] VERIFIED STEP 6; JOB COMPLETE; AUDIT C/W
